MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Hypoglycemia (1912); Syncope/Fainting (4411)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for investigation.No defect found.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-041 dead battery.Note: manufacturer attempted to contact customer on several occasions to ensure the replacement products resolved the initial concern -unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for battery problem, stating that the true metrix meter was powering on and then shutting off.Customer stated the battery had been changed over three years ago.During the call the true metrix meter powered on using the power button and when a test strip was inserted; the "low battery" symbol was on.At the time of the call the customer felt well and did not report any symptoms.Customer stated she had called the ambulance the night before; customer stated she had felt lightheaded and was sweating.Customer stated she tested and obtained a blood glucose test result of 53mg/dl fasting about 2 1/2 hours after her dinner about 9 pm.Customer had called the ambulance and stated that she drank a (b)(6).When the emt's had arrived they had performed a blood glucose test and obtained a result of 126mg/dl.The diagnosis had been low blood sugar.Customer had declined going to the hospital.Customer did not receive any medical treatment and was advised to continue to monitor blood sugar.The test strip lot manufacturer¿s expiration date is 05/20/2022 and open vial date is undisclosed.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11567641
Report Number1000113657-2021-00201
Device Sequence Number17009212
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/20/2022
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberZX4142S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Distributor Facility Aware Date02/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;